# SDR GTIA2015092101366

- Difficulty date: September 21, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 3,687 hours, 17,637 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: No Test
- Location: Row 4 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4ABC, OXYGEN MASKS FAILED THE DROP TEST.  REPLACED THE EMERGENCY OXYGEN CONTAINER AT ROW 4ABC IAW AMM 35-21-41, DROP CHECK GOOD.
